# SDR TRAX200600712

- Difficulty date: September 7, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- Aircraft time: 29,705 hours, 33,285 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETNRC 2000-38,  OMEGA BRACKET FOUND BROKEN ON RIGHT WING RIB 8 UNDER FWD FLAP.
